# SDR 21GA20230911009

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 90,877 hours, 27,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Part time: 90,877 hours, 27,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT LOWER SIDE OF PRESSURE DECK FRAME AT STA 977, RBL 97. REPAIRED PER KALITTA DWG 53502301.1-OR
